MathSciNet Relay Station
MathSciNet bibliographic data
MR2833557 35H10 (35A01 35F05 35H20)
Petronilho, G. Global hypoellipticity, global solvability and normal form for a class of real vector fields on a torus and application. Trans. Amer. Math. Soc. 363 (2011), no. 12, 6337–6349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement